| Catalog Number |
MP5305-C |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxplus pressure rated extension set with removable needleless connector was missing a component the following issue was received by the initial reporter with the following: my customer received item: mp5305-c, but it is missing the clamp.Did bd take this out of the kit or is this a quality issue.
Additional Manufacturer Narrative
Mdr made in error - not a complaint product was not missing clamp as clamp is not provided on the product.
Event or Problem Description
No additional information.